# SDR CALA2021091001551

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 87,627 hours, 21,288 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM AN INSPECTION PER PART 2 OF THE LASTEST REVISION OF ECRA 5383-01003 ON OR BEFORE 50000 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM AN INSPECTION PER PART 2 OF THE LASTEST REVISION OF ECRA 5383-01003 ON OR BEFORE 50000 TOTAL AIRCRAFT FLIGHT CYCLES. REF LP 7015803. B757-53-3-0591) THERE IS CORROSION ON THE UPPER CHORD, THAT CON NECTS THE SHELF TO THE FWD SIDE OF THE 1862.70 BULKHEAD, LOCATED ABOVE THE ELEVATOR MECHANISM, VIEWED SITTING ON TOP OF THE HOR. STAB. CENTER BOX, LOOKING AFT, FROM RBL8 TO RBL22, REPAIRED. PERFORM AN INSPECTION PER PART 2 OF THE LASTEST REVISION OF ECRA 5383-01003 ON OR BEFORE 50000 TOTAL AIRCRAFT  CYCLES. 28712 CYCLES FROM REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: 50,000 TAFC...SN
